# SDR ASAA2018122627513

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,801 hours, 4,621 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ABOVE FL240 AP "B" HAD DIFFICULTY HOLDING THE SELECTED AIRSPEED. SEEMS TO OVER COMPENSATE FOR CORRECTIONS. AP "A" SEEMED TO WORK FINE. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-900 FIM 34-61 TASK 801. FOUND DFCS TARGET AIRSPEED SSM MESSAGE. ACCOMPLISHED FIM 34-61 TASK 825 & DFCS BITE FIM 22-11 TASK 801. DFCS BITE RETURNS NO FAULTS. ACCOMPLISHED FIM 22-32 TASK 803. TEST RESULTS SATISFACTORY.
